# SDR F3LA2022060100050

- Difficulty date: May 23, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N369FR
- Make and model: Airbus A320-251N
- Aircraft serial: 10031
- Aircraft time: 5,275 hours, 2,445 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Servo
- Condition: Mismanufactured
- Component: Servocontrol, Airbus
- Component part number: 31073110
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE PEMCO N/R# 12402.0145 DURING OK TO INSTALL: FOUND LH AILERON INBD ACTUATOR SERVO TO AILERON HINGE MAIN BOLT, NUT AND SAFETY INSTALLED INCORRECTLY (RII0) FROM FACTORY
CORRECTIVE ACTION: CORRECTLY INSTALLED LH AILERON IB ACTUATOR SERVO TO AILERON HINGE MAIN BOLT IAW A320 AMM 27-14-41-000-001-A & AMM 27-14-41-400-001-A (ORIGINAL BOLT NOT FULLY PRESSED THROUGH ACTUATOR AND NUT TORQUED AND SAFETYED WITHOUT BEING FULLY SEATED.
